# SDR USAA061149

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 45,952 hours, 45,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 S24R CRACK.  REMOVED DAMAGE, FABRICATED AND INSTALLED NEW DOUBLER IAW EA 98032, DEFECT SIZE: 1 INCH.
